# SDR USAA2011092300001

- Difficulty date: September 20, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 59,814 hours, 39,992 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32353
- Condition: Cracked
- Location: Bs 500g S20-21l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FRAME INSPECTION A .5 INCH CRACK ON FRAME AT BS 500G, BETWEEN S20L TO S21L.   REPAIRED FRAME IAW SRM 53-00-07, REPAIR 13.
